66958members
353356posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Black toenails

2 REPLIES 2
Highlighted
Member

Re: Black toenails

Hello Louise

 

Thanks for posting.

 

Chemotherapy can cause skin and nail changes. Information here might be of help. There is further information in this link.

 

Do let your treatment team know of any signs of infection around the nail bed and if you are having any side effects, they may have specific information on how to manage them.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

 

You may be interested in the range of other services we offer.

 

Best wishes

 

Jane

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Highlighted
Member

Re: Black toenails

Hi Louise

 

Thanks for posting your question.

 

We hope to be able to respond to you tomorrow.

 

In the meantime our Helpline is open from 9am tomorrow if you would like to talk things through. 

 

If you do phone our Helpline please let us know that you have asked a question on our forum so that we know your query has been answered. Thank you

 

With best wishes.

 

Lisa

 

Ask Our Nurses Co-ordinator

Please read the Ask Our Nurses disclaimer .

 

Highlighted
Member

Black toenails

Hi

My toenails have started to go black. They are very tender. I have read chemo causes this. Any suggestions please how to stop this and what to do about those already black. Many thanks

Louise